# SDR REXA2019101471442

- Difficulty date: October 7, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME IN STA. FS= 310 BETWEEN STRG 26 LH TO 24RH AT MAIN AVIONIC COMPARTMENT.   THE FRAME WAS REPAIRED PER EA NO: CRJ953-09705 REV IR,
